Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Apr 26, 2016, 3:21 PM CDT for Grant County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 3:21 PM CDT (20:21 UTC)
- Expired
- Apr 26, 2016, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
County Grant County, OK
The radar
The Vance AFB radar (KVNX), 22 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2872 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
412 WWUS84 KOUN 262021 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 321 PM CDT TUE APR 26 2016 OKZ007-262100- GRANT OK- 321 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL 400 PM CDT... AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF WAKITA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAKITA AND MANCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3682 9798 3688 9811 3700 9804 3700 9778 TIME...MOT...LOC 2021Z 212DEG 26KT 3692 9800 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:55 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 26, 12:55 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1255 PM CDT TUE APR 26 2016 .DISCUSSION... SEE AVIATION. && .AVIATION... MOST TERMINALS WILL REMAIN UNDER MVFR CONDITIONS THROUGH EARLY WEDNESDAY MORNING... ALONG WITH SOUTHERLY SFC WINDS. A LARGE SCALE WEATHER DISTURBANCE WILL RESULT IN WIDESPREAD +TSRA CONVECTION BREAKING OUT BETWEEN 1800Z-0200Z... AFFECTING TERMINALS ACROSS WESTERN OKLAHOMA & NORTH TEXAS FIRST... AND EXTENDING OUT TO 04Z AT TERMINALS ACROSS CENTRAL OKLAHOMA. LARGE HAIL AND STRONG TO SEVERE WIND GUSTS WILL BE POSSIBLE UNDER THESE SUPERCELL STORMS. EXPECTING ALL TERMINALS TO INCREASE TO VFR CONDITIONS BY 0800Z AS THE CONVECTION SHIFTS TO EASTERN OKLAHOMA. A COLD FRONT STRETCHED ACROSS THE SOUTHERN HIGH PLAINS WILL BEGIN TO PUSH ACROSS WESTERN OKLAHOMA AFTER 1200Z... RESULTING IN A NORTHWEST SHIFT OF THE SFC WINDS BEHIND THE BOUNDARY. && .PREV DISCUSSION... /ISSUED 1039 AM CDT TUE APR 26 2016/ UPDATE... MORNING UPDATE ON CONVECTIVE TRENDS. DISCUSSION... INITIATED POPS ACROSS NORTHERN AND CENTRAL OKLAHOMA FOR THIS MORNING AS ISOLATED AND HIGHLY ELEVATED STORMS CONTINUE TO DEVELOP AND MOVE QUICKLY NORTHEAST. LIKELY INDUCED BY DEPARTING SPEED MAX AND AIDED BY MODEST WAA REGIME. THIS IS NOT THE MAIN CONVECTIVE EVENT. TRENDS OF CAM MODELS INDICATING A FARTHER WEST CONVECTIVE INITIATION POTENTIAL BUT ARE CONSISTENT ON LOW LEVEL SHEAR FCSTS LEAVING SHEAR MARGINAL UNTIL AFTER 23Z WHEN IT INCREASES SUBSTANTIALLY. ADJUSTED TORNADO POTENTIAL GRAPHICS TO SPREAD SLIGHTLY HIGHER PROBS FARTHER WEST/SOUTHWEST SO THREAT HAS INCREASED SOME LATE THIS AFTERNOON ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. ALSO COULD HAVE AN EARLIER INITIATION TIME ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WITH THE FARTHER WEST INITIATION IN CAMS...THIS BRINGS STORMS INTO CENTRAL OKLAHOMA LATER AND THIS TREND WILL NEED TO BE WATCHED CLOSELY. PREV DISCUSSION... /ISSUED 711 AM CDT TUE APR 26 2016/ DISCUSSION... 12Z TAFS AVIATION... MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/ DISCUSSION... BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW... RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION DETAILS OF THE FORECAST. ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING. BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS. THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE... WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL LATER AS WELL. SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEERING/BACKING/ VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO LONG-LIVED TORNADIC STORMS. BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE POTENTIAL FOR TORNADOES. MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH THE POTENTIAL OF LOCALLY HEAVY RAINFALL. .26. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 56 79 51 / 40 40 10 0 HOBART OK 85 51 79 50 / 20 10 10 0 WICHITA FALLS TX 84 55 83 53 / 40 20 10 0 GAGE OK 85 48 74 44 / 10 20 0 0 PONCA CITY OK 81 56 78 49 / 40 60 10 0 DURANT OK 81 62 84 57 / 30 80 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/68/68
Hazardous weather outlook, Apr 26, 11:25 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1125 AM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-271015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1125 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED RISK. TIMING... ISOLATED SEVERE THUNDERSTORMS WILL BE SEEN THIS MORNING AND EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND NORTHERN OKLAHOMA WITH LARGE HAIL BEING THE THREAT. THE MOST LIKELY TIME FOR ORGANIZED AND SIGNIFICANT SEVERE STORMS WILL BE AFTER 2 PM THROUGH THIS EVENING. THE MAIN STORM INITIATION AREA IS EXPECTED OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL THEN MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... HAIL TO THE SIZE OF HALF DOLLARS ARE POSSIBLE WITH THE STRONGEST STORMS THIS MORNING. GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME STORMS THIS AFTERNOON AND EVENING. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED THIS AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES QUICKLY NORTHWARD OVER THE REGION. A MUCH STRONGER DISTURBANCE WILL BE MOVING OUT OF WEST TEXAS THIS AFTERNOON AND ALLOW THE DEVELOPMENT OF NUMEROUS SEVERE STORMS. THE THREAT OF TORNADOES WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING AS LOW LEVEL SHEAR INCREASES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 26, 12:10 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1210 PM CDT TUE APR 26 2016
OKZ030-031-261745-
POTTAWATOMIE OK-SEMINOLE OK-
1210 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTAWATOMIE AND
NORTHEASTERN SEMINOLE COUNTIES UNTIL 1245 PM CDT...
AT 1209 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE...
MOVING NORTH AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
SEMINOLE AND LITTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3524 9653 3528 9670 3546 9664 3546 9663
3540 9662 3539 9661 3541 9659 3539 9655
3539 9653 3542 9656 3543 9656 3544 9657
3545 9655 3546 9654 3543 9651 3543 9649
3546 9648 3546 9645
TIME...MOT...LOC 1709Z 195DEG 42KT 3532 9662Special weather statement, Apr 26, 12:17 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1217 PM CDT TUE APR 26 2016 OKZ026-261745- LINCOLN OK- 1217 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 1245 PM CDT... AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PRAGUE... MOVING NORTH AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... PRAGUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3546 9673 3568 9668 3574 9662 3547 9663 TIME...MOT...LOC 1715Z 194DEG 42KT 3550 9667
Special weather statement, Apr 26, 2:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 201 PM CDT TUE APR 26 2016 OKZ006-007-261930- GRANT OK-ALFALFA OK- 201 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND EAST CENTRAL ALFALFA COUNTIES UNTIL 230 PM CDT... AT 200 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF NASH...MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAKITA...NASH...MANCHESTER AND EASTERN GREAT SALT PLAINS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. SEVERE WEATHER WILL DEVELOP RAPIDLY. && LAT...LON 3665 9802 3672 9818 3700 9808 3700 9772 TIME...MOT...LOC 1900Z 211DEG 13KT 3674 9807
Special weather statement, Apr 26, 2:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT TUE APR 26 2016
OKZ011-017-262030-
BLAINE OK-MAJOR OK-
240 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE AND EASTERN
MAJOR COUNTIES UNTIL 330 PM CDT...
AT 238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKEENE...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKEENE...RINGWOOD...AMES...MENO...ISABELLA AND HOMESTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3624 9810 3616 9819 3616 9821 3614 9821
3604 9833 3613 9846 3646 9824 3646 9811
TIME...MOT...LOC 1938Z 213DEG 25KT 3615 9832Local storm report, Apr 26, 3:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL MENO 36.39N 98.18W
04/26/2016 E1.00 INCH MAJOR OK PUBLIC
&&
MDAYSpecial weather statement, Apr 26, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 321 PM CDT TUE APR 26 2016 OKZ007-262100- GRANT OK- 321 PM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL 400 PM CDT... AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF WAKITA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAKITA AND MANCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3682 9798 3688 9811 3700 9804 3700 9778 TIME...MOT...LOC 2021Z 212DEG 26KT 3692 9800
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:30 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 45 min |
| Apr 26, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 26, 9:58 AM CDT | Special Weather Statement | OUN | Payne | 17 min |
| Apr 26, 10:06 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 26, 10:16 AM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Apr 26, 10:21 AM CDT | Special Weather Statement | OUN | Lincoln | 39 min |
| Apr 26, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 26, 10:44 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 26, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 50 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 26, 11:13 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 16 min |
| Apr 26, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 44 min |
| Apr 26, 11:34 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 26, 11:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Apr 26, 11:38 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Apr 26, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 32 min |
| Apr 26, 11:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 25 min |
| Apr 26, 12:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 26, 12:10 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Apr 26, 12:17 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 26, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Apr 26, 2:40 PM CDT | Special Weather Statement | OUN | Major | 50 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 42 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 57 min |
| Apr 26, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Apr 26, 4:13 PM CDT | Special Weather Statement | OUN | Grant | 62 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 26, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Roger Mills | 53 min |
| Apr 26, 4:42 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 48 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods | 64 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 36 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OUN | Tillman | 15 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Apr 26, 5:27 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| Apr 26, 5:40 PM CDT | Special Weather Statement | OUN | Dewey | 50 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 44 min |
| Apr 26, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 52 min |
| Apr 26, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 51 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 41 min |
| Apr 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 66 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 26, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 15 min |
| Apr 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:49 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 26 min |
| Apr 26, 6:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
| Apr 26, 3:25 PM CDT | Special Weather Statement | OUN | Foard | 35 min |
| Apr 26, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 43 min |
| Apr 26, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.